MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA REVERSE SHOULDER SYSTEM HUMERAL REVERSE HC LINER Ø39/+6MM; SHOULDER REVERSE LINER

MEDACTA INTERNATIONAL SA REVERSE SHOULDER SYSTEM HUMERAL REVERSE HC LINER Ø39/+6MM; SHOULDER REVERSE LINER
Catalog Number 04.01.0124
Medical Device Problem Code Device Appears to Trigger Rejection (1524)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 07/26/2024
Type of Reportable Event Serious Injury
Event or Problem Description
The patient had a primary shoulder surgery on (b)(6) 2022.On (b)(6) 2023, the patient came in due to signs of an infection and the pathogen was unknown.The surgeon performed a washout and revised successfully the liner, stem and glenosphere.On (b)(6) 2024, the patient came in due to signs of an infection and the pathogen is unknown.The surgeon performed a washout and revised the liner.The surgery was completed successfully.
 
Additional Manufacturer Narrative
Batch review performed on 02-aug-2024: lot 2117048: (b)(4) items manufactured and released on 10-mar-2022.Expiration date: 2027-01-11.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.

Brand Name
REVERSE SHOULDER SYSTEM HUMERAL REVERSE HC LINER Ø39/+6MM
Common Device Name
SHOULDER REVERSE LINER
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ   6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key20049146
Report Number3005180920-2024-00660
Device Sequence Number7896584
Product Code PHX
UDI-Device Identifier07630040706315
UDI-Public07630040706315
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K170452
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 08/23/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number04.01.0124
Device Lot Number2117048
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/26/2024
Initial Report FDA Received Date08/23/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/10/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown